# SDR USAA2012122600009

- Difficulty date: December 25, 2012
- Submitted: December 26, 2012
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- Aircraft time: 64,509 hours, 28,071 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1156561
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR L1 EMERGENCY EXIT LIGHT COVER BROKEN.  INSTALLED NEW EMERGENCY EXIT LIGHT LENS COVER.  OPS CHECKED GOOD.
